MathSciNet Relay Station
MathSciNet bibliographic data
MR1257123 47A13 (46H05)
Rosenthal, P.; Sołtysiak, A. Formulas for the joint spectral radius of noncommuting Banach algebra elements. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2705–2708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement